I woke up today and had small bumps on my legs and most of my skin, including my face was beat red. I took some advil and went back to sleep, when I woke back up it was gone. I didn't use or take anything unusual, any idea of what it was? It was kind of scary!
Sounds like you had an allergic reaction to something. Advil shouldn't have helped with that, but at least it's gone. Did you eat or take something different than ususal before going to bed? Sometimes it's hard to pinpoint what causes allergic reactions. If it happens again, try to retrace what you ave eaten or pills you have taken. If you ever have the swelling in the face or your throat where it feels like you can't breathe as well, call 911. ...
- Advil Information for Consumers
- Advil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Advil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Oct 2012 • 2 answers
Help! Has anyone had small sores or bumps on arms or body from taking Prednisone, thatvwont heal for
Updated 18 Feb 2013 • 1 answer
Updated 23 Jun 2015 • 2 answers
Updated 30 Nov 2015 • 1 answer
I used Enbrel for the first time on October 27 went to sleep and a few hours later I woke up with a?
Updated 28 May 2018 • 3 answers